MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC LIPIFLOW ACTIVATOR II

JOHNSON & JOHNSON SURGICAL VISION, INC LIPIFLOW ACTIVATOR II
Model Number LFD-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event unknown.Lot#: unknown/not provided.Expiration date: unknown as product lot number was not provided.Udi #: a complete udi # is unknown as product lot number was not provided.Device manufacture date: unknown, as the lot number of the device was not provided.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Account reported a patient had bruising and swelling 8 days after a lipiflow treatment.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LIPIFLOW ACTIVATOR II
Common Device Name
LIPIFLOW
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key8203371
Report Number3008169506-2018-00104
Device Sequence Number18898280
Product Code ORZ
UDI-Device Identifier00859623006414
UDI-Public(01)00859623006414(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLFD-2000
Device Catalogue Number210000
Device Lot NumberUNKNOWN/NOT PROVIDED
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005